A taxonomy of simulated geomagnetic jerks

Livermore, P orcid.org/0000-0001-7591-6716 (2022) A taxonomy of simulated geomagnetic jerks. Geophysical Journal International, 231 (1). pp. 650-672. ISSN 0956-540X



Copyright, Publisher and Additional Information: © The Author(s) 2022. Published by Oxford University Press on behalf of The Royal Astronomical Society. This is an author produced version of an article published in Geophysical Journal International. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Dynamo: theories and simulations, satellite magnetics, Rapid time variations
  • Accepted: 2 June 2022
  • Published (online): 9 June 2022
  • Published: 1 October 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst of Geophysics and Tectonics (IGT) (Leeds)
Funding Information:
FunderGrant number
European Space Agency4000127193/19/NL/IA
Depositing User: Symplectic Publications
Date Deposited: 17 Jun 2022 15:44
Last Modified: 25 Jul 2022 15:25
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/gji/ggac212
Related URLs: